Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 11, Pages 625-636

Some fixed point theorems in metric and 2-metric spaces

Department of Applied Mathematics, Andhra University, Visakhapatnam 530003, India

Received 31 July 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce the notion of compatibility for a pair of self-maps on a 2-metric space and we have fixed point theorems for pairs as well as quadruples of self-maps on a 2-metric space satisfying certain generalised contraction conditions. Further metric space versions of the same have also been obtained.